ResearcherID Thomson Reuters  

Katanaev, Mikhail
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-2943-2013
E-mail:
URL: http://www.researcherid.com/rid/K-2943-2013
Subject: Mathematics; Physics
Keywords: differential geometry, mathematical physics, geometrical methods for classical mechanics, fields theory
ORCID: http://orcid.org/0000-0002-7223-1073
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematical Physics
Role:
My URLs: http://www.mathnet.ru/php/person.phtml?personid=17481&option_lang=eng
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Killing vector fields and a homogeneous isotropic universe
 Author(s): Katanaev, M. O.
 Source: Physics-Uspekhi Volume: 59 Issue: 7 Pages: 689-700 Published: 2016
 Times Cited: 1
 DOI: 10.3367/UFNr.2016.05.037808
added
25-May-17
2.  Title: Rotational elastic waves in a cylindrical waveguide with wedge dislocation
 Author(s): Katanaev, M. O.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 49 Issue: 8 Published: FEB 26 2016
 Times Cited: 0
 DOI: 10.1088/1751-8113/49/8/085202
added
25-May-17
3.  Title: Lorentz invariant vacuum solutions in general relativity
 Author(s): Katanaev, M. O.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 138-142 Published: AUG 2015
 Times Cited: 3
 DOI: 10.1134/S0081543815060127
added
28-Dec-15
4.  Title: On homogeneous and isotropic universe
 Author(s): Katanaev, M. O.
 Source: Modern Physics Letters a Volume: 30 Issue: 34 Published: NOV 10 2015
 Times Cited: 1
 DOI: 10.1142/S0217732315501862
added
28-Dec-15
5.  Title: Rotational elastic waves in double wall tube
 Author(s): Katanaev, M. O.
 Source: Physics Letters a Volume: 379 Issue: 24-25 Pages: 1544-1548 Published: JUL 31 2015
 Times Cited: 1
 DOI: 10.1016/j.physleta.2015.03.031
added
28-Dec-15
6.  Title: Passing the Einstein-Rosen bridge
 Author(s): Katanaev, M. O.
 Source: Modern Physics Letters a Volume: 29 Issue: 17 Published: JUN 7 2014
 Times Cited: 0
 DOI: 10.1142/S0217732314500904
added
28-Dec-15
7.  Title: Point massive particle in General Relativity
 Author(s): Katanaev, M. O.
 Source: General Relativity and Gravitation Volume: 45 Issue: 10 Pages: 1861-1875 Published: OCT 2013
 Times Cited: 7
 DOI: 10.1007/s10714-013-1564-3
added
03-Oct-13
8.  Title: ON GEOMETRIC INTERPRETATION OF THE BERRY PHASE
 Author(s): Katanaev, M. O.
 Source: Russian Physics Journal Volume: 54 Issue: 10 Pages: 1082-1092 Published: MAR 2012
 Times Cited: 1
added
03-Oct-13
9.  Title: Wedge dislocations, three-dimensional gravity, and the Riemann-Hilbert problem
 Author(s): Katanaev, M. O.; Mannanov, I. G.
 Source: Physics of Particles and Nuclei Volume: 43 Issue: 5 Pages: 639-643 Published: SEP 2012
 Times Cited: 0
 DOI: 10.1134/S1063779612050176
added
03-Oct-13
10.  Title: ADIABATIC THEOREM FOR FINITE DIMENSIONAL QUANTUM MECHANICAL SYSTEMS
 Author(s): Katanaev, M. O.
 Source: Russian Physics Journal Volume: 54 Issue: 3 Pages: 342-353 Published: AUG 2011
 Times Cited: 0
added
03-Oct-13
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: